# SDR SWIA202156469

- Difficulty date: January 14, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 37,682 hours, 37,066 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING (INBD) GROUND SPOILER (UNDERSIDE SURFACE) "CHAFED" ALONG THE LEADING EDGE FROM MECHANICAL CONTACT WITH STAINLESS CLOSE OUT STRIP ATTACHED TO UPPER WING SKIN (MARKED).   (C-CHECK) RO 2/25/2021   REMOVED CHAFING DAMAGE ON UNDERSIDE LE OF LH WING GROUND SPOILER REF CRJ200 SRM 51-12-00 / ORIGINAL MATERIAL THICKNESS=0.050/0.025 (CHEM MILLED), AREA OF CONCERN IS IN 0.050, REF: CRJ 200, SRM 57-71-00 (FIGURE 1), MATERIAL REMOVED=0.013, REMAINING MATERIAL=0.037, FOUND TO BE OUT OF LIMITS DUE TO 10% MATERIAL LOSS AND GREATER THAN 30% BLEND AREA. REF: CRJ 200, SRM 57-00-00 / COMPLIED WITH MHIRJ REO 601R-57-71-562 REV -- 2021-02-03 STEPS 1 - 4.
